Behavior of solutions of boundary value problems for the biharmonic equation in domains with corner points
Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2172-2175
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_12_a20,
author = {L. V. Maslovskaya},
title = {Behavior of solutions of boundary value problems for the biharmonic equation in domains with corner points},
journal = {Differencialʹnye uravneni\^a},
pages = {2172--2175},
year = {1983},
volume = {19},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_12_a20/}
}
TY - JOUR AU - L. V. Maslovskaya TI - Behavior of solutions of boundary value problems for the biharmonic equation in domains with corner points JO - Differencialʹnye uravneniâ PY - 1983 SP - 2172 EP - 2175 VL - 19 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_12_a20/ LA - ru ID - DE_1983_19_12_a20 ER -
L. V. Maslovskaya. Behavior of solutions of boundary value problems for the biharmonic equation in domains with corner points. Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2172-2175. http://geodesic.mathdoc.fr/item/DE_1983_19_12_a20/